A known theorem of R.M. Dacic [Common fixed points and fixed edges for monotone mappings in posets, Colloq. Math., 58 (2) (1990), 167-174], involving increasing operators decomposable into a finite product of monotone mappings, is extended from a complete lattice to a poset by using our previous results.

Fixed point properties of decomposable isotone operators in posets

DIVICCARO, MARIA LUIGIA
2005

Abstract

A known theorem of R.M. Dacic [Common fixed points and fixed edges for monotone mappings in posets, Colloq. Math., 58 (2) (1990), 167-174], involving increasing operators decomposable into a finite product of monotone mappings, is extended from a complete lattice to a poset by using our previous results.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11588/308312
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact